教師資料查詢 | 類別: 期刊論文 | 教師: 黃逸輝HUANG YIH-HUEI (瀏覽個人網頁)

標題:Improving efficiency using the Rao–Blackwell theorem in corrected and conditional score estimation methods for joint models
學年105
學期1
出版(發表)日期2016/12/01
作品名稱Improving efficiency using the Rao–Blackwell theorem in corrected and conditional score estimation methods for joint models
作品名稱(其他語言)
著者Yih-Huei Huang; Wen-Han Hwang; Fei-Yin Chen
單位
出版者
著錄名稱、卷期、頁數BIOMETRIC 72(4), p.1136–1144
摘要Longitudinal covariates in survival models are generally analyzed using random effects models. By framing the estimation of these survival models as a functional measurement error problem, semiparametric approaches such as the conditional score or the corrected score can be applied to find consistent estimators for survival model parameters without distributional assumptions on the random effects. However, in order to satisfy the standard assumptions of a survival model, the semiparametric methods in the literature only use covariate data before each event time. This suggests that these methods may make inefficient use of the longitudinal data. We propose an extension of these approaches that follows a generalization of Rao–Blackwell theorem. A Monte Carlo error augmentation procedure is developed to utilize the entirety of longitudinal information available. The efficiency improvement of the proposed semiparametric approach is confirmed theoretically and demonstrated in a simulation study. A real data set is analyzed as an illustration of a practical application.
關鍵字
語言英文(美國)
ISSN
期刊性質國外
收錄於SCI;
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,電子版,紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!